# SDR 2002FA0000695

- Difficulty date: May 13, 2002
- Submitted: June 3, 2002
- Operation: General aviation
- Aircraft: N942CP
- Make and model: Beech 58TCA
- Aircraft serial: TK61
- Engine: Cont TSIO520L
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: 633620
- Part serial: CC7
- Condition: Sheared
- Location: Engine
- Part time: 800 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED WITH RIGHT ENGINE FEATHERED.  REMOVED COWLING TO INVESTIGATE ENGINE STOPPAGE REMOVED TOP SPARK PLUGS,  FOUND WHEN TURNING PROPELLER THAT IT WOULD ONLY MOVE ONE REVOLUTION THEN LOCKUP.  WHEN LOOKING IN CYLINDERS ONLY FRONT TWO, NR 5 AND NR 6 PISTONS WERE MOVING.  NOTIFIED OWNER THAT CRACKSHAFT APPEARED TO BE BROKEN.  BY CRANKSHAFT CHEEK NR 7.
